# SDR SIMA20130803001

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 33,074 hours, 29,780 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sleeve
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED A MASTER CAUTION BLEED LEAK IN NR 1 ENGINE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT REMOVED FROM SERVICE.    R & R THE LT DTCV AFT SLEEVES AND BLEED SYS 1 LEAK CHECK,  NO LEAKS NOTED AMM 21-60-01 AND 36-11-09.  ACFT RETURNED TO SERVICE.
